Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Headache, increasing every week. Taken sibelium. Treatment?

i ve been suffering bad with headaches for several years now, It was less last year, now the frequency of getting the headache is increasing every week. 6 to 7 years back I consulted a neurologist and he had said its vascular headache and had prescribed flunarin and later on another Dr had asked me take sibelium I ve stopped taking these for last couple of years and usually when I have a headache I take saridon or Dart. Please advise
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Migraine is a chronic condition, and medicines may be required for a long time.

If you are getting more than two episodes of headache per month, you will need to take preventive medications to prevent recurrence of headaches. Flunarizine and Sibelium (which you took earlier) belong to this category. Other drugs in this category include beta blockers, Topiramate, etc.

For relief of headache, you may take rizatriptan or vasograin, as and when necessary.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor